# SDR FDEA202012213193

- Difficulty date: December 21, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,724 hours, 17,417 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33325
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE HAS COORSION @ RBL-57 BETWEEN STA. 1180 AND STA.   1300 REMOVED CORR ON SEAT TRACK STA 1180-1300 RBL58 IAW B757 SRM 51-10-02  ORIG MAT .090 REM .057 LOSS .037 OUT OF LIMITS IAW BAC   1520-792  BOEING DWG. REPAIR SEAT TRACK IAW B757 SRM 53-00-52-2R REP 3 OPT. 2 AND  FEDEX EAF-5310-T0358955 P1 FUSELAGE - MAINFRAME - RBL58 SEAT TRACK REPAIR  BETWEEN STA 1200-1220 - SRM REPAIR DEVIATION FOR ALTERNATE FINISH
